# SDR HALA20250422113

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 45,205 hours, 7,120 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Check Valve
- Condition: Faulted
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS-FOUND 2 CHECK VALVES IN LOWER DECK CARGO COMPARTMENT FIIRE EXTINGUISHING SYSTEM TO BE BAD DURING TASK CARD 330-262300-04-2 INSPECTION. REMOVED AND REPLACED CHECK VALVES (5016WE) (5017WE) PER AMM 26-23-21. LEAK CK GOOD. OK FOR SVC.
